# SDR COOSDR020165

- Difficulty date: June 1, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. BS 950A SHEAR TIE CORRODED BETWEEN STR 28R AND STR 29R.
